ENA Board Meeting, Thursday, May 17, 2018, 6:30-7:25 PM, Reed College, Elliot Hall, Rm. 416

ENA Board Meeting, Thursday, May 17, 2018, 6:30-7:25 PM
Reed College, Elliot Hall, Rm. 416

Draft AGENDA

6:25     Sign-in, pizza for Board Members (5 minutes)

6:30        Introductions, name cards (5 minutes)-Rod Merrick

6:35        Approval of the agenda (5 minutes)

6:40        Review and approve minutes for April – George Bengston.

6:45        2018 Communications Policy – Review of Recommended Draft – Kristiana Nelson and Committee. Motion to adopt 2018 Communications Policy as recommended by the Communications Committee. (15 minutes)

7:00        ENA/ Duniway PTA Clean up Day 2018 – Matt Morozovsky

7:10        Annual Meeting  Preview

  1. Agenda overview
  2. Roles of Members and Directors

7:25        Adjourn to Annual Meeting of Members